How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 55454
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

6 days I have had post nasal drip all day every day 5-6 days

Customer Question

For 5-6 days I have had post nasal drip all day every day for about 5-6 days now, I started take 12 hour sudafed today and just took 25mg of Zoloft, my nose and sinuses have felt really dry, I smoke and have really bad anxiety which I'm on Zoloft for, also every night I sleep with the air conditioner and fan on, it's like I'm choking on this nasal drip but I have no other symptoms really except for the dryness of my nose and sinuses and the other day I woke up with what I think was a sinus headache but took Advil and eventually got better, can someone help me?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.
Hello. I'm Dr. Phil, licensed and practicing Internal Medicine Physician. Excellent service is my goal.
I would stay away from Sudafed
that is going to make your anxiety worse
I would use Flonase.
Customer: replied 1 year ago.
I have taken sudafed today, I also took benedryl tonight, I have Flonase and used it one time, what if this is something bad??
Expert:  Dr. Phil, MD replied 1 year ago.

like what?

Customer: replied 1 year ago.
I don't know like a tumor or something in my sinuses or something else bad?
Customer: replied 1 year ago.
If I took 12 hour sudafed and 25mg of benedry can I take Advil?
Expert:  Dr. Phil, MD replied 1 year ago.

Yes, you can take advil

No this is not a tumor. The Sudafed is probably making your anxiety worse

Customer: replied 1 year ago.
The sudafed is non drowsy though
Expert:  Dr. Phil, MD replied 1 year ago.

Exactly. that is the anxiety provoking one

Customer: replied 1 year ago.
When I try to blow my nose nothing comes out but the sides of my nose feel like there is stuff up there, is that my sinuses?
Expert:  Dr. Phil, MD replied 1 year ago.

yes,

Customer: replied 1 year ago.
Is this something bad? Have you had patients come in with post nasal drip for about a week like me?
Expert:  Dr. Phil, MD replied 1 year ago.

sounds like standard PND to me.

Ive seen patients with this for years